# SDR AALA202010259004

- Difficulty date: October 24, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 41,513 hours, 14,893 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  PITTING ON EMERGENCY EXIT DOOR 843 OUTER PANE IN PASSENGER CABIN.  REPLACED EMERGENCY EXIT DOOR 843 OUTER PANE IN PASSENGER CABIN, IAW AMM 56-31-15-400-001-A.
